November 1, 2011 at 2:42 pm #96962
billdMemberNovember 1, 2011 at 2:42 pmPost count: 913
I slept much better last night – got almost 6 hours.
I grind my teeth – or more properly, clench my teeth. Dentist says there’s a difference. I’ve always done that. Seems no better or worse on the meds. But this is Tuesday, Saturday was day 1, so that’s only 4 days.
How long till things settle?
I felt edgy, anxious, a bit jittery, and almost “unhappy” (hard to explain) for a while this AM, about 4 hours after taking it.
More settled now.
Is it helping? Dunno – can’t rightly say.REPORT ABUSENovember 14, 2011 at 10:43 pm #96963
Lucky77MemberNovember 14, 2011 at 10:43 pmPost count: 39
I have now been on Adderall XR for about 2.5 months. My dr has been adjusting my medication doses
I am up to 60mg a day, and have some Dex tabs incase I am working late to supplement the xr when it wears off.
It definitely took some getting used to, and adjustments but I am happy with the results.
Side effects such as grinding/clenching teeth, high blood pressure, insomnia and jitters have gone away.
I even my appetite is back to an acceptable level. I did lose close to 20lbs whichis a lot for a petite woman.
Now that a week has past since your post I would be curious to hear how it is going.
My dr told me that it takes time and adjusting doses to get it right.REPORT ABUSEJanuary 9, 2019 at 10:04 am #131917
artistanistaParticipantJanuary 9, 2019 at 10:04 amPost count: 1
I’m sorry the topic was changed during the responses. Yes! I have experienced forgetfulness with Adderall. Names, I’m an actress (20 years) and could not remember my lines to save my life. It is a different kind of forgetfulness. It is as if there is a complete blank. I’ve forgotten where I was driving also. It is definitely a side effect as I would avoid taking it when I needed to remember things at work. My doc finds it difficult to believe this side effect. I’ll say after taking it for a while I have adjusted and just work extra hard at memory techniques. It is frustrating because it is helpful in every other way. I’ve tried Ritalin and was the 1% that had thr side effect of constant yawning. So who knows. I’m glad I’m not thr only one.REPORT ABUSE
You must be logged in to reply to this topic.